MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9735129
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Return requested.Replacement spine clamp shipped to site 11/03/2016.No parts have been received by manufacturer for analysis.Part not received by manufacturer.
 
Event or Problem Description
A medtronic representative received a report from a site that their spine clamp was damaged and the screw was stripped.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.

Brand Name
INST KIT SPINE CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6132786
Report Number1723170-2016-05475
Device Sequence Number553105
Product Code HAW
UDI-Device Identifier00643169308879
UDI-Public00643169308879
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K001153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9735129
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2016
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1